# SDR AALA20020966

- Difficulty date: July 4, 2002
- Submitted: September 4, 2002
- Operation: Air carrier
- Aircraft: N203AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49145
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHTS AT TAIL CONE DIM.  CLEANED EMERGENCY EXIT LIGHTS SOCKET.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
